T O P

  • By -

pocketsizeheart

Something is wrong, talk to dermatologist ASAP.


kellyfacee

Yup. I would imagine they’ll probably direct you to your local ED!


cschoonmaker

Talk to your Dermatologist. Maybe a reaction to something in the med. I take Skyrizi and started back in May. Neither of my legs has had a reaction like that.


sugarlesssupreme

If I were you I would swallow a couple of Benadryl and go to emergency room


nobbyv

Are you confident that you weren’t exposed to poison ivy or something? A week and a half later is a long time to have a reaction like this suddenly flare up.


Wahwahwee10

Man I feel for you .. that’s wild


122922

What are you using? Other than that, are you clear? Looks like you are a candidate for the new biologics in pill form.


lobster_johnson

There are no biologics that come as a pill.


122922

Sorry, I thought Skyrizi was a biological.


lobster_johnson

Skyrizi is a biologic, but it is injected subcutaneously. It's not a pill.


122922

Well damn. There is a commercial for P and it is pill form. I thought it was Skyrizi, but I'm wrong. My apologies to everyone.


lobster_johnson

No problem. Most likely the commercial you saw was for Otezla. It comes as a pill, and it's fairly new, though it's not a biologic, either.


[deleted]

[удалено]


ntvirtue

Biologics are immunosuppressants, just targeted ones.


DerekBoolander

And apparently gives you diarrhea. I wonder how bad it is.


[deleted]

[удалено]


DerekBoolander

I know. What a trade off. How often do you have to go? What if you had to travel in a plane for long distances? Would it be so bad it would suck to fly?


[deleted]

[удалено]


DerekBoolander

Dang it’s that instant huh? How many bowls movements do you have per day?


No_Elevator_7321

My gastrointestinal doctor told me it was okay to anti diarrhea pills often. Like if I'm going out and don't want to have to shit constantly lol


Disastrous-Bull1768

I use Cosentyx, and previously Humira and haven't had any reaction like that with either.


motherfacker

That isn't normal and you need to see your derm, or a doctor. I've been on almost every biologic out there, and never had a reaction like that. Not trying to scare you, but get it checked out, post haste.


Austiny1

Wtf are you cleaning your legs with an alcohol swab first